# SDR ASAA0946909

- Difficulty date: October 27, 2009
- Submitted: November 3, 2009
- Operation: Air carrier
- Aircraft: N705AS
- Make and model: Boeing 737490
- Aircraft serial: 29318
- Aircraft time: 38,397 hours, 21,162 cycles
- System (JASC): 5315 · Fuselage Main, Floor Beam
- Part: Floorbeam
- Part number: 654681179
- Condition: Corroded
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

FLOORBEAM AT STA 986.5 IS SHOWING SIGNS OF CORROSION UNDER FLOOR PANEL ON FORWARD SIDE OF BEAM.  REPAIRED FLOORBEAM AT STA 986.2 IAW AAR EA 13619 REV 1/2 DATED 23OCT2009 AND ASA EA 400 53EA 02304 REV NEW DATED 26OCT09.
